# SDR 71405

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 19,140 hours, 31,831 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW OBSERVED FLAPS WILL NOT RETRACT TO ZERO.  AIRCRAFT RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED RIGGING AND CLEAND FLAP SPLIT FLAP SAFETY SWITCHES. THEREFORE NO PARTS WERE USED.
